Can nasolabial filler Restylane leak into the lips?
I had global fillers in my nasolabial folds next day felt the left side is excessive and my upper left lip is swelling up, injected small amount of hyalurinase to dissolve the excessive filler on the left side , next morning i developed more swelling upper lip and cheeks on the left side with tigling sensation on the lip, the sweliing fluctuate I can compress it out and it comes back is it an allergic reaction (swelling) or filler entry into the lips although I did not inject my lips
Doctor Answers (2)
It is common to have some swelling after Restylane injections. I am unsure why you had hyaluronidase injected the next day. I would wait now two weeks for things to settle in since it is unclear what swelling is simply from the injections and what is from the manipulation of that area. I would return to your treating physician to have this monitored on a frequent basis until the situation improves.
I don't know what "global fillers" are. I don't suggest any alterations or dissolving agents be used unless 10-14 days have passed since the initial injections. Before then it's hard to tell what's filler and what is swelling. Allergic reactions aren't swelling. Swelling is common after all fillers and should be expected. Can you post photos so we can help you better assess the situation?
"This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.